# SDR DLM88091554

- Difficulty date: May 1, 2006
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 39,990 hours, 30,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL - SLANT PRESSURE PANEL REPAIRED IAW 09-085387-12 ME01.  C/W 09-085387-12 ME01.
